# SDR C2XA10IA285

- Difficulty date: November 8, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 27,429 hours, 25,885 cycles
- Engine: Allsn AE3007A
- Engine time: 22,837 hours, 19,003 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2719, REPORTED A PROMINENT TURBINE CASE OIL BURNED ODOR DURING ALL PHASES OF FLT.  ACFT LANDED WHERE MX INSPECTED AND PLACED NR 1 PACK ON MEL, AND AIRCRAFT RETURNED TO SERVICE.    MX REMOVED AND REPLACED THE NR 1 ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS,  AIRCRAFT RETURNED TO SERVICE.
